SVRA Trans Am IGT

Sebring SpeedTour

Sebring International Raceway, Sebring, FL February 23 – 26, 2023 SVRA Trans Am IGT

OFFICIAL

Track Length – 3.74 miles

2/9/23

Wednesday, February 22

1:00-6:00pm Registration and load-in (SVRA/IGT ONLY) 3:00-6:00pm Trans Am Load-in (all TA2 & GT testing cars)

TRACK ACCESS OFF OF HAYWOOD-TAYLOR

BLVD., turn left onto Carrol Shelby Drive, turn left through GATE 4, jog right onto the skid pad and pull forward to get into the appropriate lane for your rig (will be marked)

Thursday, February 23

7:00am5:00pm	Registration & Load-in (cont.)
7:30am	Test Day Drivers' Mtg – Legends Bldg
7:30am—5:00pm	Technical Inspection
9:00am-11:00am	Trans Am Load In (TA/GT)
0.00 5.00	ODTEIONAL TEETED AN

8:00am—5:00pm OPTIONAL TEST DAY

(see Test Schedule on reverse side)

5:00pm - Track walk departs from pit out. Golf carts allowed

Friday, February 24

pm Registration	
pm Technical Inspection	1
Drivers' Mtg - Legends I	Bldg
Groups 6, 12a	Practice
Groups 8, 12b	Practice
Group 10 (GT class)	Practice
Groups 1, 3, 4, 5b	Practice
IGT	Qualifying 1
All Stock Cars	Practice
Groups 5a, 7, 9, 11	Practice
TA2®	Practice 30min
TA/SGT/XGT/GT C	Optional Testing 1 40min
	pm Technical Inspection Drivers' Mtg – Legends I Groups 6, 12a Groups 8, 12b Group 10 (GT class) Groups 1, 3, 4, 5b IGT All Stock Cars Groups 5a, 7, 9, 11 TA2®

12:05pm-1:00pm LUNCH BREAK – Enduro mtg Legends Bldg

1:00pm 1:30pm 2:00pm	IGT Groups 6, 12a Groups 8, 12b	Qualifying 2 Qualifying 1 Qualifying 1
2:30pm	TA2®	Qualifying 40min
3:10pm	TA/SGT/XGT/GT	Optional Testing 2 40min
3:50pm	Groups 1, 3, 4, 5b	Qualifying 1
4:20pm	Group 10 (GT class)	Qualifying 1
4:50pm	Groups 5a, 7, 9, 11	Qualifying 1
5:20pm	All Stock Cars	Qualifying 1
5:50pm	Track walk – departs from pit out, golf carts allowed	

Saturday, February 25

Suturum, 1 corum, 20		
7:30am—3:00	pm Registration	
7:30am—9:30	Dam Technical Inspection	
10:00-5:00	Hagerty Cars & Caffeine Car	Show
8:00am	Groups 1, 3, 4, 5b	Qualifying 2
8:30am	All Stock Cars	Qualifying 2
9:00am	Group 10 (GT class)	Qualifying 2
9:30am	Groups 8, 12b	Qualifying 2
10:00am	IGT	Feature Race 1
10:30am	Groups 5a, 7, 9, 11	Qualifying 2
11:00am	Groups 6, 12a	Qualifying 2
11:30am	TA/SGT/XGT/GT	Practice 30min

Saturday, February 25 (cont.)

12:00pm--12:45pm LUNCH BREAK Car Show Touring Laps Pre-race ceremonies – pit lane

12:45pm		D Coolers Feature Race
2:00pm	Richard Petty Autograph	Session – Petty Trailer
2:00pm	Groups 1, 3, 4, 5b	NetJets Feature Race 1
2:30pm	Groups 6, 12a	NetJets Feature Race 1
3:00pm	IGT	NetJets Feature Race 2
3:30pm	Groups 8, 12b	NetJets Feature Race 1
4:00pm	Group 10 (GT class)	NetJets Feature Race 1
4:30pm	Groups 5a, 7, 9, 11	NetJets Feature Race 1
5:00pm	All Stock Cars	NetJets Feature Race 1
5:30pm	TA/SGT/XGT/GT	Qualifying 40min
6:10pm	Corvette Corral Touring	· ·

5:30pm-7:30pm **2022 Awards Banquet**Presented by Green Wealth Management
(5:30-cash bar, 6:00-dinner, 6:30-awards)

Sunday, February 26

8:00am—12	noon Registration	
8:00am	IGT Enduro	Feature Race 3
9:10am	Groups 6, 12a	Feature Race 2
9:40am	Groups 8, 12b	Feature Race 2
10:10am	Group 10 (GT class)	Feature Race 2
10:40am	Groups 1, 3, 4, 5b	Feature Race 2
11:10am	Groups 5a, 7, 9, 11	Feature Race 2
11:40am	All Stock Cars	Feature Race 2

12:10pm-1:10pm LUNCH BREAK
12:40pm-1:10pm Pre-race ceremonies – pit lane

1:10pm TA/SGT/XGT/GT Feature Race

2:15pm ALL ENDURO CARS ON GRID 1 Pit Stop 2:25pm-3:25pm Vintage Enduro 60 mins HARD STOP AT 3:25 (Groups 1, 3, 4, 5b, 6b, 8, 12b)

3:20pm ALL ENDURO CARS ON GRID 1 Pit Stop 3:30pm-4:30pm Historic Enduro 60 mins (Groups 5a, 6a, 7, 9, 10, 11, 12a)

4:30pm End of on-track activities

RACE RUN GROUPS

SVRA Groups 1, 3, 4, 5b
SVRA Groups 8, 12b
SVRA Groups 5a, 7, 9, 11
SVRA Group 10 (GT class)
International GT Series (IGT)
Pro Trans Am Series
All Stock Cars

 $\begin{array}{ccc} Enduro \ Splits: & 5a \ (BSR, FM1, S2, VS2) & & 5b \ (FM2, WSR) \\ & 6a \ (AP, GT) & & 6b \ (AS, BP, TA) \end{array}$

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS